MAUDE Adverse Event Report: QUEST MEDICAL, INC. LACRICATH LACRIMAL DUCT BALLOON CATHETER; LACRIMAL STENTS AND INTUBATION SETS

QUEST MEDICAL, INC. LACRICATH LACRIMAL DUCT BALLOON CATHETER; LACRIMAL STENTS AND INTUBATION SETS
Model Number LDC213T
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/04/2017
Type of Reportable Event Malfunction
Event or Problem Description
The clinic reported an issue with a lacrimal duct catheter during a procedure.The report stated that the alleged event occurred during a dacroplasty procedure and was inserted into the patient at the time.The report stated that the balloon portion of the device leaked and would not maintain pressure.As a result of the alleged issue, the device was removed and another one was used to successfully complete the procedure.There were no patient complications reported as a result of the alleged issue.The device was returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
The sample was examined visually and functionally with no anomalies found.The device performed per specification with no leakage.The device history records for the possible lots were reviewed and no devices were rejected and no specific manufacturing yield issues were reported similar to the reported complaint condition.

Brand Name
LACRICATH LACRIMAL DUCT BALLOON CATHETER
Common Device Name
LACRIMAL STENTS AND INTUBATION SETS
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6295147
Report Number1649914-2017-00003
Device Sequence Number540586
Product Code OKS
UDI-Device Identifier10634624810188
UDI-Public10634624810188
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K113867
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberLDC213T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/05/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/01/2017
Supplement Report FDA Received Date02/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;